# SDR FDEA201106012072

- Difficulty date: June 1, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 50,920 hours, 22,783 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Tube
- Part number: A2617090100400
- Condition: Cracked
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPT LT LOWER SIDEWALL AREA FOUND SMOKE DETECTOR SNIFFER TUBE BROKEN AT 2EA PLACES, LOCATION BETWEEN FR 40/41 AND FR 45.  IAW AMM 26-19-09  REOVED THE SNIFFER TUBE AT FR 40/41 LT.  COMPLIED WITH E.A. 6-2610-149004.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
